You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1988/88/1
Asymptotic stability of linear differential equations in Banach spaces
Download
PDF
- Asymptotic stability of linear differential equations in Banach spaces
Article
Original scientific text
Title
Asymptotic stability of linear differential equations in Banach spaces
Authors
Yu Lyubich
1
,
Phóng Vũ
2
Affiliations
Khar'kov, Ukraine, U.S.S.R.
Hanoi, Vietnam
Studia Mathematica
1988/88/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
37-42
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics